Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 551-557
http://dx.doi.org/10.1155/S0161171283000502

Oscillation criteria for certain nonlinear fourth order equations

Department of Mathematics, Texas Southern University, Houston, Texas 77004, USA

Received 30 August 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. E. Taylor Jr., “Oscillation criteria for certain nonlinear fourth order equations,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 551-557, 1983. doi:10.1155/S0161171283000502